# SDR UPS97823138

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT MAIN LANDING GEAR ACTUATOR PIN BOSS INTERNAL BORE HAS CORROSION.  REMOVED LIGHT CORROSION IAW SRM 51-1-8, REWORKED BOSS PER DHC SK 779-178 IR (REF UPS ENRG FILE NR DC8-32-0046).
